Subject: Panadol Alert!
Think this is quite true. About the 100 plus and water thingy, that's the
same advice my doctor gave me...
Fw: Panadol Alert
I just received an e mail informing me the side effects of consuming
PANADOL. But it is written in chinese so i have translated it
to English for your convenience. Below is the full translation: (this is
not a spam mail, and it is written by a wife whose husband is working in
My husband was working in a hospital as an IT engineer. The hospital
is planning to set up a database of its patients. And he knows some of the
doctors quite well. The doctors used to tell him that whenever they have
a headache, they are not willing to take PANADOL (PARACETAMOL). In fact,
they will turn to Chinese herbal medicine or find other alternatives.
This is because Panadol is toxic to the body, and it harms the liver.
According to the doctor, Panadol will reside in the body for at least 5
years. And according to the doctor, there used to be an incident where
an air stewardess consumes a lot of panadol during her menstrual as she
needs to stand all the time. She's now in her early 30's, and she needs
to go for kidney dialysis every month.
As said by the doctor, whenever we have a headache, that's because
it is due to the electron/ion imbalance in the brain. As an
alternative solution to cope with this matter, they suggested that we
buy 1 or 2 cans of isotonic drink (eg. 100 PLUS), and mix it with drinking
water according to the ratio of 1:1 or 1:2 (simply, it means one cup 100
plus, one cup water or 2 cups water) Me and my husband have tried this
on several ocations, and it seems to work well.
So, kindly consume Panadol in moderation, if really need be.